How to Prevent Weight Gain on the Birth Control Pill

control pills and shots cause weight gain. Not only do the pills increase your appetite, but they can also cause fluid retention causing you to experience temporary bloating, thus feeling huge. But there is a way you can say goodbye to all those side effects.

 
 
It begins with your diet. Bear in mind that when you start taking birth control pills, your appetite will increase. You therefore need to consume more of food groups that keep you fuller for longer such as fresh fruits and veggies and high fibre meals. Start your day off with a high fibre breakfast, such as oatmeal or bran cereal and avoid sugary treats.
 
 
The other reason that causes weight gain is water retention and this is what is known as water weight gain and in order to avoid it you have to stay hydrated. Increase your water daily intake and take more of high water content foods. However, avoid drinking too much soda because it has high sodium content, which causes the body to retain more weight.
 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s